MathSciNet Relay Station
MathSciNet bibliographic data
MR2276661 (2008b:46014) 46B03 (46B20)
Johanis, Michal; Rychtář, Jan On uniformly Gateaux smooth norms and normal structure. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1511–1514 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement